# SDR 2015FA0000072

- Difficulty date: January 6, 2015
- Submitted: February 26, 2015
- Operation: General aviation
- Aircraft: N7030J
- Make and model: Robsin R44
- Aircraft serial: 0565
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL6006163
- Part serial: E12DA194R
- Condition: Worn
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND WORN MAGNETO ASSY.  REPLACED AFTER ROUGH OPERATION.  ENGINE OPS CHECK FOUND NORMAL AFTER REPLACEMENT.
